# SDR ASAA2019062929865

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,437 hours, 14,589 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT #2 FIRE HANDLE LIGHT DOES NOT ILLUMINATE DURING FIRE/OVERHEAT TEST. GROUNDED - YES. REFERENCE FIM 26-10 TASK 810, INSPECTED AND CLEANED # 2 ENGINE FIRE LOOP DETECTOR CONNECTIONS. RE-ACCOMPLISHED FIRE WARNING TESTS, TEST PASSED.
